# SDR VNAA2018102599910

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LBL 9 SEAT TRACK IS CORRODED AT VARIOUS LOCATIONS FROM FS 559-FS559+80 CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11-000/400-802 AND REO 601R-53-00-485 REV C DATED 2017-12-18.
